# SDR ASMF201204002

- Difficulty date: April 6, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 34,880 hours, 12,018 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C20633000
- Part serial: 0775C20633
- Condition: Leaking
- Location: Mlg
- Part time: 3,442 hours, 1,772 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, MX PERSONNEL DETECTED A HYD LEAK AT MAIN BRAKES NUMBERS 1, 3 AND 4.  ACFT WAS SENT TO THE HANGAR AND MX PERSONNEL REPLACED MAIN BRAKES NUMBERS 1, 3 AND 4 IAW MM 32-41-41, TESTED CORRECT.
